# SDR FDEA201711243307

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,485 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0025
- Condition: Failed
- Location: Cabin
- Part time: 78,833 hours, 425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO DURING PREFLIGHT. REMOVED AND REPLACED EMERGENCY EXIT LIGHTING BATTERY POWER SUPPLY IAW AMM 33_51_01_4. OPS CHECK GOOD. A/C OK FOR SERVICE. POWER SUPPLY PN 60-4411-5 SN 0299.
